# SDR HEEA966371

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Damaged
- Location: T/R
- Part time: 9,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE THROUGH THE LEADING EDGE STRIP ON PADDLE "B".
